# SDR CALA2021061500881

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 69,423 hours, 24,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 144A5910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOP SEAL AT STUB BEAM 616R CRACKED-N/R 061:29-5710-1-2814/001 00 135-5866697
